| Model Number |
CF-Q180AL |
| Medical Device Problem Codes |
Device Reprocessing Problem (1091); Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned for inspection and the customer's allegation was not confirmed.In addition, the following reportable malfunctions were identified during the device evaluation: nozzle has foreign objects.Based on the results of the investigation, a definitive root cause of the foreign material could not be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was reported that the colonovideoscope had image freeze.There were no reports of patient involvement.